# SDR MASA2011031702165

- Difficulty date: March 15, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N715SF
- Make and model: Cndair CL6002B19
- Aircraft serial: 7115
- Aircraft time: 34,592 hours, 33,066 cycles
- Engine: Ge CF343A1
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 5050T37G01
- Part serial: APM558MN
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 13,062 hours, 13,789 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL LEAKING FROM NR 2 ENG.  MX REPLACED SLAVE VG ACTUATOR, OPS AND LEAK CHECK GOOD.
